# SDR SWI2024F01231

- Difficulty date: September 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut Plate
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL HAS 2 EA NUTPLATES SHEARED @ LOCKOUT      (C-CHECK RO 11/11/2024)    REPAIRED LOCKOUT HOLES ON R/H UPPER TRANSCOWL AND INSTALLED NEW HARDWARE REF. REO 690-54-21-518 REV. --, 2024-10-21. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
